# SDR DALA2020030701696

- Difficulty date: March 7, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 52,330 hours, 27,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 RH SIDE AT DOOR STOP FITTING 7, HOLE 1 AT FWD GALLEY AREA (1 EA) (CRACK DIRECTION AT 5 O,CLOCK ). REPLACED INTERCOSTAL BTW FR 20 TO FR 21 R /H SIDE OF DOOR STOP FITTING 7 WAS DOCUMENTED REPLACED INTERCOSTAL ON CARD N.22/220 RII INSPECTION COMPLETE JOB COMPLETE.
